# SDR AUS20040179

- Difficulty date: March 12, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: P18
- Condition: Faulty
- Location: Ac Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) SMOKE AND BURNING ODOR COMING FROM TOP SECTION OF P18 CIRCUIT BREAKER PANEL.
